Vol. 92, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Lattices with unique complementation

Michael E. Adams and J. Sichler

Vol. 92 (1981), No. 1, 1–13
Abstract

R. P. Dilworth’s theorem that every lattice is a sublattice of a uniquely complemented lattice is shown to hold in 20 varieties of lattices.

Mathematical Subject Classification 2000
Primary: 06B05
Secondary: 06B20, 06C15
Milestones
Received: 5 March 1979
Published: 1 January 1981
Authors
Michael E. Adams
J. Sichler